How do I fill the emptiness inside. I fills up with anxiety as the day goes on. I still have cravings. I feel like crying all the time. I just switched my anit-D, I'm also on Neurontin, Lamictal,abilify,Ativan,Ritalin, Buspar. I don't think I need any more meds. I know a bunch of people ask this question, but how long will this last.
3 Apr 2011
Hey Cathleen, many people do get those feelings of anxiety and depression when they get clean. Most people don't realize that when they start to get clean and they see some movie star or celebrity bragging about how great they feel now that they are out of rehab. First of all, actors and stars are sort of coached to do that, for their image. They might feel the same emptiness and anxiety many of us readily admit to. Focus on how far you have come and you really have come along way. Forgive yourself for becoming dependent in the first place. Make sure you have support AND give support, which I will say you actually do give and take support here. Stay busy, take the focus off yourself. Maso told me to stay busy, he is such a kind and intelligent Man. He was certainly right, once i stopped worrying about what was going to happen when I got off subs, and stayed busy, I found myself worrying less and less and then noticed I felt pretty good.
My counselor is quite the cheerleader, so, that helped alot. I also have had the pleasure of many people on this site cheering me on and conversing with me thru pqs, texts messages and phone calls. I know you have some real pain and physical limitations, but if there is any sort of light exercise you can do without making your pain level sore or harming you, try that, it really will help. It produces endorphins, although not opiate, they are what make us feel good, and are a good close second choice. Get on Youtube and find some funny posters, I personally love to watch Shane Dawson, whatthebuck, DesandNate, and those giggling baby videos. The laughter may help heal ya. I hope so. I am hoping you feel better really soon, you deserve to. Patti
3 Apr 2011
I haven't been there - not with addiction - but I have been through times of being lost with depression and spirituality. The idea to keep busy is a good one, and to give back. Thinking of others keeps you from focusing on yourself. Focus on helping others - the homeless, injured, disabled, other people struggling with addiction, etc. Go to church - even if you don't consider yourself religious. Just go - give things a chance. God is always there, even when you are most alone. Get involved with a support group, whether in person or on-line. This time of feeling empty and lost with not last forever, pretty soon you will wonder at it. I don't think another medication is the answer, but I'm not a doctor. Give yourself the biggest gift - time. Time to figure out what you want to do with your life. Best wishes to you sweetie!
3 Apr 2011
First of all, take time to congratulate yourself EVERY day for being another day clean! It is a hard thing to do and you deserve to be proud of your accomplishment. Second, make sure you seek out support groups; if you can't find one, you call your local hospital and ask them or call your local MHMR office and ask them for a list of local support groups. Once you feel comfortable about attending them, volunteer to be involved with one-your experiences could help others. Finally, go out and do things that YOU enjoy-gardening, reading, volunteering, tutoring, etc. the possibilities are endless. Just don't let yourself get to the point that you turn back to your addiction to fill that void... and if you do backslide, please don't beat yourself up over it... it's called addiction for a reason and it is very hard to let it go (hard BUT NOT IMPOSSIBLE!) Hope this helps, and I hope you know you can always turn to any of us here if you need to talk! :)
4 Apr 2011
Hi, I am so sorry that your feeling bad. It is very hard to get off medications without having the side effects. I know because I am going through it right now. I Have a big problem with doctors that keep increasing or adding medications to people. They are not really trying to find out what is causing all the trama and sadness in their lives. Sometimes I feel we need the medications, but if they have to keep adding more drugs then I think people need more help with the depression they are going through. I trusted the doctor that I started going to after I had my breakdown, for 7 years I thought he was helping me, he was not. I started going to a therapist and she has helped me a lot. She can not give out medications. It was very hard at first, but I am now understanding why I am like this and why I have panic , depression and anxity.
The emptiness you feel right now is because some of the medications stay in your system for a while and your brain and your nervous system have to get back in aligment, unfortunately it take a while and everyone is different. I am having brain zaps now that I am weening off of the medication. I know it's a hard thing to go through and you don't feel better overnight. How long this will last, I don't know. I wish I had an answer for you. I am here if you need to talk and I wsh you the best. Just keep your faith and try to stay strong. If you don't feel any better soon let your doctor know. If he or she is a good doctor they will understand and give you the help that you need. Please stay in touch and let me know how you are doing.
5 Apr 2011
I wondered what was up with you. I know what it's like being depressed and changing meds takes some time to adjust in your brain. Sometimes you have to change meds after awhile for meds to work again. I know it a drag. It's does take time. Try to do things that you like. I know you probably don't feel like it but try anyway. Do simple things. Try to keep in contact with people. Just a few until you feel better. You will be in my thoughts and prayers girl. Feel better soon. You can private message me again anytime you feel like it o.k.? Take care of yourself Cathleen. smileyhappy (Lynne)
7 Apr 2011
Norco® (hydrocodone/APAP) is a prescription pain medication. It is a narcotic and may cause withdrawal symptoms if it is stopped too abruptly. Although Norco withdrawal can be quite unpleasant and uncomfortable, you can be assured that it is not life threatening. Norco withdrawal is possible in people who abuse Norco and in people who take Norco for a legitimate medical use.
Symptoms of Norco withdrawal can vary in intensity and may include:
Sweating and a runny nose
Nausea, vomiting, and diarrhea
Over time, the body becomes accustomed to the effects of Norco. If the drug is stopped or decreased too quickly, withdrawal symptoms may occur. Norco withdrawal can occur with chronic, legitimate use of the drug, as well as with Norco addiction. It is important to understand that Norco withdrawal is a normal, predictable, physical response to stopping a narcotic; it is not necessarily a sign of abuse.
Norco withdrawal symptoms can also occur due to the administration of naloxone (Narcan®), even if the Norco dose has not been reduced. Naloxone is a drug that prevents opiates such as Norco from binding to receptors in the body.
Hi, i just looked this up, i don't know if it will help you? I'm not sure what drug categories your other medications are in but in my opinion (not that i'm a doctor) you should be taking a betablocker (sp?), which will help reduce your anxiety and calm you done. I hope you're feeling better soon, and stick with it, you've done really well so far!!
2 May 2011
Im not going to lie... u have a while.try ocupying your mind if u can.why r u on so many anti depressants?i just feel its too much.but im no dr.i just know that when ever they have been on anti depressants & they keep raising it i have felt more depressed.its normal what u r going through.1 day @ a time they say.be blessed.
30 Dec 2011
Im not sure why if your still going through such a hard time you would want to quit all your meds? I feel sometimes like im sick of my meds and the hassle but know that im at a good place now that my Doctor and I found the right meds. Maybe that's what you need to do is find the right ones? Good luck friend and many hugs!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have bn diagnosed as hypo manic,also generalized anxiety disorder w depression and ocd ,and have, panic attacks as well as sleeping trouble,I have ...
7 answers • 26 Sep 2009
I have to wean myself off lamictal (anti-seizure and mood stabilizer). I take it w/ zoloft. pls help
I take zoloft and lamictal to treat depression and anxiety. I've lost my job and health insurance and subsequently can't afford the cost of ...
4 answers • 17 Nov 2009
... everything uder the sun and nothing has worked. I'm very worried because everything I've read thus far has been negative. Has it ...
2 answers • 20 Nov 2010
I have dealt with depression, anxiety and some ocd for a long time now. I've been on so many different meds. It's hard to tell which ones ...
3 answers • 30 Aug 2011
... I plan on calling my doc tomorrow, but wanted to hear other people's opinions/experiences. I take both medications already, but I was having ...
11 answers • 29 Oct 2012